Share Facebook
Crohn's Disease Forum » Treatment » 5-ASA/Mesalamine » Headache with Lialda?


07-10-2013, 11:17 AM   #1
spelunky
 
spelunky's Avatar
 
Join Date: Jul 2013
Headache with Lialda?

Hi! I started taking Lialda a few weeks back but stopped because of severe headache. I didn't know if the Lialda was related, but just needed to get rid of the headache to work. I recently re-started the Lialda and the headache came back!

Will this go away with time? Do I need to just tough it out for a few more days???

Thanks.
07-10-2013, 01:08 PM   #2
nogutsnoglory
Moderator
 
nogutsnoglory's Avatar
 
Join Date: Sep 2009
Location: New York

My Support Groups:
Unfortunately it's a common side effect of the drug. Have you discussed it with your doctor? It might just go away after you get used to it or may be helped by changing your dose.

http://www.lialda.com/lialda-side-effects.aspx
07-11-2013, 12:02 AM   #3
spelunky
 
spelunky's Avatar
 
Join Date: Jul 2013
Hi there, yes, I went off of it to get rid of the headache then back on it and the darn headache came back. My doc said to just stop taking it.

I'm afraid that there is nothing left to take after this...but who knows. maybe try Budesonide again???

Anyhow, thanks for your help. It's good to know that it's not just me that is getting the stupid headache.
Reply

Crohn's Disease Forum » Treatment » 5-ASA/Mesalamine » Headache with Lialda?
Thread Tools


All times are GMT -5. The time now is 06:21 AM.
Copyright 2006-2017 Crohnsforum.com